Wow, that's and interesting combination as they are in a similar class (SSRI), I would call the physician for clarification. Taking multiple SSRIs place you at risk for a reaction called Serotonin Syndrome. It may have been an oversight or last minute change. Although both are relatively low doses, your doctor may want to wean you off one slowly. Because of the increased risk, I would call right away, From a personal perspective Prozac caused me a great deal of insomnia and I have never tried Zoloft. In my reading from other supporters, Zoloft may be sedating. Of the two, I hope you find the right one and get to feeling better soon. Good luck on this journey and let us know how your doing.
Yes, Stephanie; It really could go either way. I have seen people take even stronger ones. But because the doctor called one in and then called the other in I would want exact directions. So have you or the Pharmacy call the doctor tomorrow to make sure. At the very least he or she could or should have told you they were going to change your medication. Start with the doctor tomorrow and if no answer calls the pharmacy and see what they phoned in and ask if the doctor said anything about you taking both. It put's us in the pharmacy in a bad way some of the doctors think they are god and don't stay on the phone long enough for us to verify what they are doing. or they are in a hurry to hit the golf course. let's get this figured out. even though it is common for some to take several different SSRI BUT THE HAVE TO LOOK CLOSER FOR THE SEROTINE SYNDROM. BUT IT REALLY IS VERY RARE. lIKE ME, FOR INSTANCE, i TAKE Effexor XR, Wellbutrin sr, and Prozac twice a week. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 2 answers
Posted 4 Dec 2012 • 3 answers
Posted 9 Mar 2016 • 3 answers
Posted 23 Jun 2017 • 1 answer
Prozac 20mg and hydroxyzine 50mg for anxiety. Does this work? Why prescribed hydroxyzine for 10days?
Posted 14 Sep 2017 • 1 answer